Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Tampa Bay, FL

June 26, 20164 counties in Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 26, 2016, 3:52 PM EDT for 4 counties in Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2016, 3:52 PM EDT (19:52 UTC)
Expired
Jun 26, 2016, 4:07 PM EDT
In force
15 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeSoto County, FL, Hardee County, FL, Manatee County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 45 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1049 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1049 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS52 KTBW 261952
SVRTBW
FLC027-049-081-115-262030-
/O.NEW.KTBW.SV.W.0041.160626T1952Z-160626T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
352 PM EDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DESOTO COUNTY IN SOUTH CENTRAL FLORIDA...
  SOUTHWESTERN HARDEE COUNTY IN CENTRAL FLORIDA...
  NORTHEASTERN SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
  SOUTHEASTERN MANATEE COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 430 PM EDT

* AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  MYAKKA CITY...OR 22 MILES WEST OF WAUCHULA...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTH PORT...MYAKKA CITY...SOUTHEAST ARCADIA...NOCATEE...MYAKKA HEAD
  AND PINE LEVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2752 8227 2756 8203 2715 8185 2711 8226
TIME...MOT...LOC 1951Z 352DEG 17KT 2746 8216 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
583 
WWUS52 KTBW 262007
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
407 PM EDT SUN JUN 26 2016

FLC027-049-081-115-262016-
/O.CAN.KTBW.SV.W.0041.000000T0000Z-160626T2030Z/
DESOTO FL-HARDEE FL-SARASOTA FL-MANATEE FL-
407 PM EDT SUN JUN 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DESOTO...
SOUTHWESTERN HARDEE...NORTHEASTERN SARASOTA AND SOUTHEASTERN MANATEE
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2752 8227 2756 8203 2715 8185 2711 8226
TIME...MOT...LOC 1956Z 352DEG 17KT 2739 8215 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:36 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 26, 3:36 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
336 PM EDT SUN JUN 26 2016

...A FEW STRONG TO SEVERE STORMS POSSIBLE THROUGH THIS EVENING...

.SHORT TERM...
Numerous thunderstorms are in progress from the Nature Coast
south and east across much of the west central Florida peninsula,
including Tampa Bay and surrounding areas. At times, these storms
have produce severe downburst winds, with reports of at least
minor tree damage in some locations, along with torrential
rainfall and minor flooding. This is all occurring as a weak upper
level impulse shifts southward along the eastern edge of a strong
upper level ridge. Generally clear skies throughout the morning
and early afternoon hours allowed for considerable instability to
build. A decaying storm cluster emanating from northeast Florida
shifted southward, and as its residual outflow interacted with the
building instability, thunderstorms erupted. Storms have generally
moved slowly southward, driven by strong southward moving outflow.
Boundary collisions have also led to additional thunderstorm
development. While most storms will be sub severe, it should be
assumed that any thunderstorm today will be capable of producing
strong gusty winds and localized flooding. The strongest storms
may produce spotty wind damage as their cores collapse.

As we head into tonight, we expect a gradual weakening of
thunderstorms. The weak upper impulse will shift southward, taking
much of the weak forcing with it. This combined with increasing
low level stability should allow for storms to diminish by mid
evening. A fairly strong northeast push should take thunderstorms
offshore, continuing into much of the overnight period. Once
storms subside, we expect a fairly typical summer night with lows
in the low to mid 70s.

For tomorrow, a more typical summer day is expected. Weak surface
ridging will remain across central Florida, with south to
southeast low level flow persisting. This will once again bring
about scattered showers and thunderstorms across much of west
central and southwestern Florida as the seabreeze kicks in. A
couple of stronger storms may pose a risk of damaging winds, but
conditions overall do not appear as favorable for organized severe
weather as they do today. Highs will rise into the low to perhaps
mid 90s inland, with mid to upper 80s near the coast. Storms will
likely linger into the evening as they slowly shift westward
toward the coast.

.LONG TERM (Monday night through Sunday)...
A broad area of upper level ridging extends southeastward from
the four corners region out west to the southeast U.S. and into
the Gulf of Mexico. The ridge will weaken and retrograde westward
by Tuesday morning as a deepening trough located over the Great
Lakes region begins to move southeast and dig in over the eastern
third of the U.S. Once the trough moves into the region, it will
further deepen and linger over the area through the end of next
week. On the surface, high pressure located near Bermuda ridges
back southwestward over the Florida peninsula to another high
pressure center in the northeastern Gulf of Mexico. The high will
hold control over the region through the middle of next week when
a weak cold front moves in from the north. The only real effect
this front will have on the area is a shift in winds to the west
southwest which will bring an increase in moisture and rain
chances to the area.

So for the associated weather over the period, the winds will be
out of the west northwest for the start of the long term period.
By Tuesday afternoon, with the approach of the upper level trough
and front to the north, the winds will shift to a more onshore
west southwest flow. This will allow for the highest rain and
storm chances to shift slightly more eastward as the west coast
sea breeze pushes farther inland. This pattern will remain
unchanged through the end of the week. On Friday, high pressure
sets up in the eastern Gulf of Mexico as the front pushes
eastward. This will allow for a continued onshore westerly
component winds through the weekend. With the upper level pattern
not showing a lot of amplitude change, no temperature changes are
expected, even with the weak front approaching the area. Daytime
highs will remain in the upper 80s to low 90s, while overnight
lows will remain in the mid to upper 70s.

&&

.AVIATION (18z TAFs)...
Scattered to numerous storms continue this afternoon across west
central and central Florida. Storms will slowly shift southward,
mainly impacting terminals south of KTPA to KLAL. Will maintain
VCTS through roughly 01z at all sites and narrow down windows for
possible tempo groups as tsra near terminals. Expect brief gusty
winds and possibly ifr/lifr vsby restrictions with stronger
storms. Activity should mainly shift offshore between 01z and 03z
Mon with prevailing vfr conditions and variable winds expected
thereafter.

&&

.MARINE...
The main marine concern over the next several days will be
scattered nocturnal and early day thunderstorms, which may locally
enhance winds and seas. Otherwise, high pressure is poised to
remain over the waters through mid-week with light winds. This
area of high pressure will shift southward by mid week, resulting
in west to southwest winds over the waters. A weak front may stall
near the northern waters, with increasing chances for showers and
thunderstorms late in the week.

&&

.FIRE WEATHER...
Abundant moisture will remain in place with a typical summer
weather pattern. This will result in daily chances for afternoon
thunderstorms and maintain humidity values well above critical
levels through the coming week.

&&

.Preliminary Point Temps/PoPs...
TPA  77  90  78  90 /  30  50  30  40
FMY  75  91  76  91 /  50  50  30  40
GIF  75  92  75  92 /  30  50  30  50
SRQ  76  88  77  89 /  30  40  20  30
BKV  73  91  73  91 /  30  40  30  40
SPG  78  89  79  90 /  30  40  20  30

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...84/Austin
MID TERM/LONG TERM/DECISION SUPPORT...74/Wynn
Hazardous weather outlook, Jun 26, 5:10 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
510 AM EDT SUN JUN 26 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-270200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
510 AM EDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY THIS
AFTERNOON AND EVENING...ESPECIALLY OVER INLAND AREAS.
THUNDERSTORMS THAT DEVELOP TODAY WILL BE SLOW MOVING AND TEND TO
DRIFT TOWARD THE SOUTH AND SOUTHWEST. LOCALLY HEAVY RAINFALL ALONG
WITH STRONG GUSTY WINDS AND FREQUENT DEADLY LIGHTNING STRIKES
COULD ACCOMPANY THE STORMS. REMEMBER IF THUNDER IS HEARD OR
LIGHTNING IS OBSERVED MOVE INDOORS IMMEDIATELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
FOR MONDAY THE OVERALL FLOW WILL REMAIN RATHER LIGHT AND WITH
ABUNDANT MOISTURE IN PLACE SCATTERED TO NUMEROUS DIURNAL SEA
BREEZE DRIVEN THUNDERSTORMS ARE EXPECTED. BEST CHANCES FOR STORMS
WILL BE MAINLY ALONG AND EAST OF THE I 75 CORRIDOR DURING THE
AFTERNOON AND EARLY EVENING HOURS.

FOR THE REST OF THE WEEK THE WEATHER PATTERN WILL CHANGE WITH A
SOUTHWEST TO WEST FLOW SETTING UP ACROSS THE REGION. THIS WILL
FAVOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE
MORNING INTO EARLY AFTERNOON HOURS NEAR THE COAST THEN SHIFTING
INLAND INTO THE INTERIOR AND BECOMING SCATTERED TO NUMEROUS OVER
THE EASTERN HALF OF THE FLORIDA PENINSULA BY EVENING.

THROUGH THE ENTIRE PERIOD THUNDERSTORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS
AND FREQUENT DEADLY LIGHTNING STRIKES.

...RIP CURRENT IMPACT...
AS THE WEATHER PATTERN CHANGES AND WINDS BECOME SOUTHWEST TO WEST
DURING THE WEEK WE WILL SEE THE RISK OF RIP CURRENTS INCREASE AT
AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

In the hours before

Local storm report, Jun 26, 2:52 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
252 PM EDT SUN JUN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     5 W BRANDON             27.93N 82.37W
06/26/2016                   HILLSBOROUGH       FL   BROADCAST MEDIA

            BROADCAST MEDIA VIDEO SHOWED LARGE TREE LIMBS DOWN ALONG
            THE SELMON EXPRESSWAY WEST OF BRANDON. TIME ESTIMATED
            FROM RADAR.

&&

MAUSTIN
Local storm report, Jun 26, 2:56 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
256 PM EDT SUN JUN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     2 ESE BARTOW            27.88N 81.82W
06/26/2016  M47 MPH          POLK               FL   MESONET

            MESONET STATION 2 ESE BARTOW /AP769/.

&&

EO
Special weather statement, Jun 26, 2:57 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
257 PM EDT SUN JUN 26 2016

FLZ043-142-242-261930-
COASTAL CITRUS FL-SUMTER FL-INLAND CITRUS FL-
257 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER AND CITRUS
COUNTIES UNTIL 330 PM EDT...

AT 256 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES NORTHWEST OF CRYSTAL RIVER AIRPORT TO
NEAR BUSHNELL. THESE STORMS WERE NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
INVERNESS...BUSHNELL...HOMOSASSA SPRINGS...BEVERLY HILLS...INVERNESS
HIGHLANDS NORTH...CRYSTAL RIVER AIRPORT...BLACK DIAMOND...HOMOSASSA...
INVERNESS HIGHLANDS SOUTH...INVERNESS AIRPORT...HERNANDO...SUGARMILL
WOODS...LAKE PANASOFFKEE...COLEMAN...GREEN ACRES...WAHOO...BRENT WOOD...
GOSPEL ISLAND...FLORAL CITY AND CITRUS SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2901 8262 2901 8261 2903 8260 2905 8249
      2876 8200 2854 8212 2857 8215 2857 8221
      2867 8227 2867 8242 2869 8242 2870 8254
      2877 8269
TIME...MOT...LOC 1856Z 002DEG 2KT 2900 8265 2862 8212
Local storm report, Jun 26, 3:00 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
300 PM EDT SUN JUN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     TSTM WND DMG     1 SE TAMPA              27.95N 82.46W
06/26/2016                   HILLSBOROUGH       FL   MESONET

            MESONET STATION 1 SE TAMPA /D3253/.

&&

EO
Special weather statement, Jun 26, 3:22 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
322 PM EDT SUN JUN 26 2016

FLZ043-052-248-249-262015-
INLAND HERNANDO-SUMTER-INLAND PASCO-POLK-
322 PM EDT SUN JUN 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUMTER...
SOUTHEASTERN HERNANDO...NORTHEASTERN PASCO AND NORTHWESTERN POLK
COUNTIES...

AT 322 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MASCOTTE TO NEAR CHAMPIONS GATE.
MOVEMENT WAS SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WINTER HAVEN...HAINES CITY...LAKE WALES...AUBURNDALE...DADE CITY...
POINCIANA...LAKE ALFRED...DUNDEE...RIDGE MANOR...DAVENPORT...POLK CITY...
LAKE HAMILTON...CENTER HILL...WEBSTER...TARRYTOWN...LOUGHMAN...ROCKRIDGE...
THE GREEN SWAMP...WITHLA AND LACOOCHEE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2803 8140 2806 8144 2805 8146 2800 8140
      2783 8142 2836 8227 2868 8201 2865 8196
      2835 8196 2836 8179 2835 8179 2835 8166
      2826 8166 2826 8155 2820 8152 2814 8152
      2814 8146 2809 8146 2808 8139
TIME...MOT...LOC 1922Z 354DEG 16KT 2855 8190 2827 8158

RHW
Local storm report, Jun 26, 3:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
336 PM EDT SUN JUN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             1 NNW BUSHNELL          28.68N 82.12W
06/26/2016  M0.25 INCH       SUMTER             FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORT OF DIME SIZE HAIL NEAR BUSHNELL,
            FL.

&&

RWYNN

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:32 PM EDTSpecial Weather StatementTBWSarasota43 min
Jun 26, 12:48 PM EDTSpecial Weather StatementTBWHernando57 min
Jun 26, 1:22 PM EDTSpecial Weather StatementTBWHernando, Hillsborough, Pasco53 min
Jun 26, 2:12 PM EDTSpecial Weather StatementTBWCitrus, Hardee, Hernando, Hillsborough, Pasco, Polk and 1 more63 min
Jun 26, 2:16 PM EDTSpecial Marine WarningTBW59 min
Jun 26, 2:20 PM EDTSevere Thunderstorm WarningTBWHillsborough40 min
Jun 26, 2:21 PM EDTSevere Thunderstorm WarningTBWPolk39 min
Jun 26, 2:26 PM EDTSpecial Weather StatementTBWManatee, Sarasota49 min
Jun 26, 2:32 PM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Pasco, Sumter88 min
Jun 26, 2:34 PM EDTAreal Flood AdvisoryTBWHillsborough86 min
Jun 26, 2:57 PM EDTSpecial Weather StatementTBWCitrus, Sumter33 min
Jun 26, 3:05 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee55 min
Jun 26, 3:09 PM EDTSpecial Marine WarningTBW66 min
Jun 26, 3:16 PM EDTAreal Flood AdvisoryTBWCitrus89 min
Jun 26, 3:22 PM EDTSpecial Weather StatementTBWPolk53 min
Jun 26, 4:18 PM EDTSpecial Weather StatementTBWLevy42 min
Jun 26, 4:44 PM EDTAreal Flood AdvisoryTBWLevy91 min
Jun 26, 4:58 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Highlands, Lee62 min
Jun 26, 5:46 PM EDTAreal Flood AdvisoryTBWLee89 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.